Relation between Ann-categories and ring categories
Commun. Korean Math. Soc. 2010 Vol. 25, No. 4, 523-535
Printed December 1, 2010
Che Thi Kim Phung, Nguyen Tien Quang, and Nguyen Thu Thuy
783 Pham Huu Lau Street,Cao Lanh City, Hanoi National University of Education, Hanoi National University of Education
Abstract : There are different categorifications of the notion of a $ring$ such as $Ann$-$category$ due to N. T. Quang, $ring$ $category$ due to M. M. Kapranov and V. A. Voevodsky. The main result of this paper is to prove that every axiom in the definition of a $ring$ $category$, but the axiom $x_{0}=y_{0},$ can be deduced from the axiomatics of an $Ann$-$category$.
Keywords : Ann-category, ring category, distributivity constraint
MSC numbers : 18D10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd